# SDR DALA2023012600668

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N941D7
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,592 hours, 16,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 867 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2598071) THE PREVIOUS OPERATOR FOUND A BULGE AT THE SECTION 46 FUSELAGE SKIN AT STA 867, STR S-17R. BOEING WAS CONTACTED AND A PERMANENT REPAIR WAS PERFORMED BY MAINTENANCE. PER 605315-14, SECTION I MUST BE ACCOMPLISHED DURING UPCOMING C-CHECK, PRIOR TO REVENUE SERVICE. ASSOCIATED ER/A 00-605315 ADDED FOR AC 3941.
